Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Solitary wave dynamics in an external potential
KTH, Superseded Departments, Electromagnetic Theory.ORCID iD: 0000-0001-7269-5241
2004 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 250, no 3, 613-642 p.Article in journal (Refereed) Published
Abstract [en]

We study the behavior of solitary-wave solutions of some generalized nonlinear Schrodinger equations with an external potential. The equations have the feature that in the absence of the external potential, they have solutions describing inertial motions of stable solitary waves. We consider solutions of the equations with a non-vanishing external potential corresponding to initial conditions close to one of these solitary wave solutions and show that, over a large interval of time, they describe a solitary wave whose center of mass motion is a solution of Newton's equations of motion for a point particle in the given external potential, up to small corrections corresponding to radiation damping.

Place, publisher, year, edition, pages
2004. Vol. 250, no 3, 613-642 p.
Keyword [en]
nonlinear schrodinger-equations, scalar field-equations, positive radial solutions, stability theory, nonintegrable equations, elliptic equation, hartree equation, ground-states, existence, uniqueness
Identifiers
URN: urn:nbn:se:kth:diva-23841DOI: 10.1007/s00220-004-1128-1ISI: 000224734000005Scopus ID: 2-s2.0-7244229514OAI: oai:DiVA.org:kth-23841DiVA: diva2:342540
Note
QC 20100525 QC 20110922Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2011-09-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Jonsson, B. Lars G.

Search in DiVA

By author/editor
Jonsson, B. Lars G.
By organisation
Electromagnetic Theory
In the same journal
Communications in Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 57 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf